General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Mat. Sb.:

Personal entry:
Save password
Forgotten password?

Mat. Sb. (N.S.), 1973, Volume 92(134), Number 4(12), Pages 622–644 (Mi msb3497)  

This article is cited in 16 scientific papers (total in 17 papers)

The theorems of Lindelöf and Fatou in $\mathbf C^n$

E. M. Chirka

Abstract: The author proves a generalization of the theorems of Lindelöf and Fatou in which approach to the boundary along complex tangential directions is allowed.
Bibliography: 11 titles.

Full text: PDF file (2779 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1973, 21:4, 619–639

Bibliographic databases:

UDC: 517.55
MSC: Primary 32A30; Secondary 30A72
Received: 21.05.1973

Citation: E. M. Chirka, “The theorems of Lindelöf and Fatou in $\mathbf C^n$”, Mat. Sb. (N.S.), 92(134):4(12) (1973), 622–644; Math. USSR-Sb., 21:4 (1973), 619–639

Citation in format AMSBIB
\by E.~M.~Chirka
\paper The theorems of Lindel\"of and Fatou in~$\mathbf C^n$
\jour Mat. Sb. (N.S.)
\yr 1973
\vol 92(134)
\issue 4(12)
\pages 622--644
\jour Math. USSR-Sb.
\yr 1973
\vol 21
\issue 4
\pages 619--639

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Sadullaev, “A boundary uniqueness theorem in $\mathbf C^n$”, Math. USSR-Sb., 30:4 (1976), 501–514  mathnet  crossref  mathscinet  zmath  isi
    2. Yu. N. Drozhzhinov, B. I. Zavialov, “Tauberian theorems for generalized functions with supports in cones”, Math. USSR-Sb., 36:1 (1980), 75–86  mathnet  crossref  mathscinet  zmath  isi
    3. Yu. N. Drozhzhinov, “A multidimensional Tauberian theorem for holomorphic functions of bounded argument and the quasi-asymptotics of passive systems”, Math. USSR-Sb., 45:1 (1983), 45–61  mathnet  crossref  mathscinet  zmath
    4. Zavialov B., Drozhzhinov I., “A Multidimensional Analog of the Lindelof Theorem”, 262, no. 2, 1982, 269–270  isi
    5. Khurumov I., “The Lindelof Theorem in Space Cn”, 273, no. 6, 1983, 1325–1328  isi
    6. S. I. Pinchuk, S. V. Khasanov, “Asymptotically holomorphic functions and their applications”, Math. USSR-Sb., 62:2 (1989), 541–550  mathnet  crossref  mathscinet  zmath
    7. Marco Abate, “The Lindelöf principle and the angular derivative in strongly convex domains”, J Anal Math, 54:1 (1990), 189  crossref  mathscinet  zmath  isi
    8. Steven G. Krantz, “Invariant metrics and the boundary behavior of holomorphic functions on domains in
      $$\mathbb{C}^n $$
      ”, J Geom Anal, 1:2 (1991), 71  crossref
    9. Yu. N. Drozhzhinov, B. I. Zavialov, “Local Tauberian theorems in spaces of distributions related to cones, and their applications”, Izv. Math., 61:6 (1997), 1171–1214  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    10. Marco Abate, “The Julia-Wolff-Carathéodory theorem in polydisks”, J Anal Math, 74:1 (1998), 275  crossref  mathscinet  zmath  isi
    11. Marco Abate, Roberto Tauraso, “The Lindelöf principle and angular derivatives in convex domains of finite type”, J Austral Math Soc, 73:2 (2002), 221  crossref
    12. P. V. Dovbush, “$X$-normal mappings”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2003, no. 3, 71–82  mathnet  mathscinet
    13. P. V. Dovbush, “Existence of $K$-limits of holomorphic maps”, Math. Notes, 77:4 (2005), 471–475  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    14. P. V. Dovbush, “Boundary behaviour of Bloch functions and normal functions”, Complex Variables & Elliptic Equations, 55:1 (2010), 157  crossref
    15. P. V. Dovbush, “On the Lindelof-Gehring-Lohwater theorem”, Complex Variables & Elliptic Equations, 56:5 (2011), 417  crossref
    16. Yu. N. Drozhzhinov, “Multidimensional Tauberian theorems for generalized functions”, Russian Math. Surveys, 71:6 (2016), 1081–1134  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    17. A. I. Aptekarev, V. K. Beloshapka, V. I. Buslaev, V. V. Goryainov, V. N. Dubinin, V. A. Zorich, N. G. Kruzhilin, S. Yu. Nemirovski, S. Yu. Orevkov, P. V. Paramonov, S. I. Pinchuk, A. S. Sadullaev, A. G. Sergeev, S. P. Suetin, A. B. Sukhov, K. Yu. Fedorovskiy, A. K. Tsikh, “Evgenii Mikhailovich Chirka (on his 75th birthday)”, Russian Math. Surveys, 73:6 (2018), 1137–1144  mathnet  crossref  crossref  adsnasa  isi  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:367
    Full text:124
    First page:3

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019